MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP TI UNI SCREW 7MM X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP TI UNI SCREW 7MM X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179788745
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product codes: kwp;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is company sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, while the surgeon was reducing the rod and noticed that the set screw would not seat into the head of the screw.Upon further examination, it was noted that the screw head inner saddle had somehow risen up into the tulip of the screw which was preventing the rod from being reduced.This may have happened when the surgeon was rotating the heads of the screws with a cobb elevator instead of the head turner.Procedure and patient outcome are unknown.Concomitant device reported: set screws (part#: unknown, lot#: unknown, quantity: 1), rod (part#: unknown, lot#: unknown, quantity: 1).This is report 1 of 1 for (b)(4).

Brand Name
EXP TI UNI SCREW 7MM X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9575763
Report Number1526439-2020-00343
Device Sequence Number2901502
Product Code NKB
UDI-Device Identifier10705034081571
UDI-Public(01)10705034081571
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179788745
Device Catalogue Number179788745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1